Free Access
Volume 7, Number R1, 1973
Page(s) 91 - 100
Published online 01 February 2017
  1. S. SCHECHTER, Quasi-Tridiagonal Matrices and Type-Insensitive Différence Equa-tions, A.E.C. Computing and Appl. Mathematics Center, Institut of Mathematical Science, NYU, 1959, NYO-2542. [Google Scholar]
  2. J. BARANGER et M. DUC-JACQUET, Matrices tridiagonales symétriques et matrices factorisables, R.I.R.O., 5e année, 1971, n° R-3, p. 61-66. [EuDML: 193190] [MR: 302663] [Zbl: 0231.15019] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you